# SDR HALA2016072300295

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 89,519 hours, 35,374 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 380029812
- Part serial: P145C
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU FAULTED DURING FLIGHT, FL 300 PRIOR TO ETOPS AIRSPACE.   APU VERIFICATION FAILED.   REMOVED AND REPLACED THE APU IAW TC. OPS AND LEAK CHECK OK.
